# SDR AWXA200200398

- Difficulty date: April 10, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545767
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON FUSELAGE SKIN BS 520 STR 16 L/H. MAINTENANCE CUTOUT CRACKED AREA OF SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED. FABRICATED A REPAIR PLATE AND INSTALLED REPAIR PER B737-200 SRM 53-30-3, FIG. 1, PG. 2B.
